FLEURY'S SPANNING DIMENSION AND CHAIN CONDITIONS ON NON-ESSENTIAL ELEMENTS IN MODULAR LATTICES


Lomp C., ÖZCAN A. Ç.

COLLOQUIUM MATHEMATICUM, vol.124, no.1, pp.133-144, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 124 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.4064/cm124-1-9
  • Title of Journal : COLLOQUIUM MATHEMATICUM
  • Page Numbers: pp.133-144

Abstract

Based on a lattice-theoretic approach, we give a complete characterization of modules with Fleury's spanning dimension. An example of a non-Artinian, non-hollow module satisfying this finiteness condition is constructed. Furthermore we introduce and characterize the dual notion of Fleury's spanning dimension.